# SDR FDEA202206151428

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING DOUBLER REPAIR FOUND AT RIGHT HAND WING FIXED LEADING   EDGE LOWER SURFACE NUMBER 10 SLAT TRACK CUTOUT INBOARD SIDE XOS 657. EXISTING DOUBLER REPAIR AT RIGHT HAND WING FIXED LEADING EDGE LOWER SURFACE   NUMBER 10 SLAT TRACK CUTOUT INBOARD SIDE XOS 657 EVALUATED AND FOUND REPAIR   DOUBLER WITH CHAFE MARK. EA 1-5730-T0326737 A PART 2 TITLE: WINGS - PLATES AND   SKINS - REPAIR FOR RH WING FIXED L.E NO 10 SLAT TRACK CUTOUT SKIN CENTER AREA   CRACK AT XOS 657 ACCOMPLISHED. E.O 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
